# SDR CA990521046

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: D, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT 7,000 FEET, A SHEARING NOISE WAS HEARD FROM NR 2 ENGINE.  THE ENGINE WAS SHUT DOWN.  POST-FLIGHT INSPECTION FOUND METAL IN THE MAIN OIL FILTER AND CHIP DETECTOR. THE ENGINE WAS REMOVED AND SENT FOR INVESTIGAITON.
